MathSciNet Relay Station
MathSciNet bibliographic data
MR2482412 (2010a:46015) 46A45 (40C05 40H05 46B45)
Başar, Feyzi; Sever, Yurdal The space $\scr L\sb q$ of double sequences. Math. J. Okayama Univ. 51 (2009), 149–157.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement